Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Spline wavelet bases of weighted $L^ p$ spaces, $1\leq p<\infty$
HTML articles powered by AMS MathViewer

by J. García-Cuerva and K. S. Kazarian PDF
Proc. Amer. Math. Soc. 123 (1995), 433-439 Request permission

Abstract:

We study necessary conditions on the weight w for the spline wavelet systems to be bases in the weighted space ${L^p}(w)$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42C15, 46E30
  • Retrieve articles in all journals with MSC: 42C15, 46E30
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 123 (1995), 433-439
  • MSC: Primary 42C15; Secondary 46E30
  • DOI: https://doi.org/10.1090/S0002-9939-1995-1216812-9
  • MathSciNet review: 1216812